MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Catalog Number 121832652
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2016 patient underwent revision for dislocation.At some point, patient was dislocated again.Revision took place on (b)(6) 2025 without incident a32+1 and +4 neutral 32 x 52 constrained liner was used.There was no surgical delay.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6: investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
PINN LNR CON +4 NEUT 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21634655
Report Number1818910-2025-04155
Device Sequence Number20707618
Product Code KWZ
UDI-Device Identifier10603295011866
UDI-Public(01)10603295011866(17)210331(10)C09954
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number121832652
Device Lot NumberC09954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale